Journal of Nonlinear Mathematical Physics

Volume 26, Issue 2, March 2019, Pages 169 - 187

Liouvillian integrability of a general Rayleigh-Duffing oscillator

Authors
Jaume GinΓ©
Departament de MatemΓ tica, Inspires Research Centre, Universitat de Lleida Avda. Jaume II, 69; 25001 Lleida, Catalonia, Spain,gine@matematica.udl.cat
Claudia Valls
Departamento de MatemΓ‘tica, Instituto Superior TΓ©cnico, Av. Rovisco Pais 1049-001, Lisboa, Portugal,cvalls@math.ist.utl.pt
Received 4 May 2018, Accepted 15 October 2018, Available Online 6 January 2021.
DOI
10.1080/14029251.2019.1591710How to use a DOI?
Keywords
Liouvillian integrability; Rayleigh-Duffing oscillator; first integrals
Abstract

We give a complete description of the Darboux and Liouville integrability of a general Rayleigh-Duffing oscillator through the characterization of its polynomial first integrals, Darboux polynomials and exponential factors.

Copyright
Β© 2019 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
26 - 2
Pages
169 - 187
Publication Date
2021/01/06
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
10.1080/14029251.2019.1591710How to use a DOI?
Copyright
Β© 2019 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Jaume GinΓ©
AU  - Claudia Valls
PY  - 2021
DA  - 2021/01/06
TI  - Liouvillian integrability of a general Rayleigh-Duffing oscillator
JO  - Journal of Nonlinear Mathematical Physics
SP  - 169
EP  - 187
VL  - 26
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2019.1591710
DO  - 10.1080/14029251.2019.1591710
ID  - GinΓ©2021
ER  -